# SDR DL72W010308

- Difficulty date: January 30, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Flap
- Component: Nr1 Mid Flap
- Component part number: 652163397
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE I/B AFT CLOSEOUT RIB WAS FOUND CRACKED.  THE RIB WAS REPAIRED PER 727 MM 57-52-0, FIG 808 BY REMOVING THE DAMAGE AND INSTALLING A FILLER AND DOUBLER.
